# SDR C2XA97IA326

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26826
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671300218
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND STRINGER 16 RIGHT CORRODED BETWEEN FRAMES 36 AND 37.  MAINTENANCE REMOVED DAMAGED PORTION OF STRINGER AND INSTALLED REPAIR SPLICE IAW ATR 42 SRM 53-00-00.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
